Alert archive / South Dakota / Wind Advisories in 2008

Wind Advisory 14, NWS Aberdeen, SD

August 22, 200814 counties in South Dakota

NWS Aberdeen, SD issued this wind advisory at Aug 22, 2008, 3:33 AM CDT for 14 counties in South Dakota. It took effect at Aug 22, 2008, 4:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2008, 3:33 AM CDT (08:33 UTC)
In effect from
Aug 22, 2008, 4:00 AM CDT
Expired
Aug 22, 2008, 8:56 PM CDT
In force
17 hr
Issued by
NWS Aberdeen, SD

Counties Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 143 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-446 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 220833
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
333 AM CDT FRI AUG 22 2008

...STRONG NORTHWEST WINDS TO DEVELOP THIS MORNING...

.A STRONG AREA OF LOW PRESSURE IN WESTERN SOUTH DAKOTA WILL MOVE
EAST THROUGH THE DAY. AS IT DOES...A COLD FRONT WILL ALSO SWEEP TO
THE EAST ACROSS CENTRAL SOUTH DAKOTA. BEHIND THIS FRONT...STRONG
NORTHWEST WINDS WILL BE FOUND. THE WINDS WILL BEGIN TO SUBSIDE
THIS AFTERNOON. 

SDZ003-004-009-015-016-033>036-045-048-051-221645-
/O.NEW.KABR.WI.Y.0014.080822T0900Z-080822T1800Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...
HIGHMORE...MURDO...PRESHO...FORT THOMPSON
333 AM CDT FRI AUG 22 2008 /233 AM MDT FRI AUG 22 2008/

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL DEVELOP THIS MORNING. THESE STRONG WINDS WILL PERSIST
INTO LATE MORNING BEFORE DIMINISHING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS
SHOULD ALSO EXERCISE CAUTION THIS MORNING WITH THE STRONG WINDS. SECURE
ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS.

$$

HINTZ
4 follow-up statements
000 
WWUS73 KABR 221521
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1021 AM CDT FRI AUG 22 2008

.SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO THE
REGION TODAY...BRINGING WITH IT GUSTY WINDS...ESPECIALLY OVER
PARTS OF CENTRAL AND NORTHERN SOUTH DAKOTA.  

SDZ003-004-009-015-016-033>036-045-048-051-222330-
/O.EXT.KABR.WI.Y.0014.000000T0000Z-080823T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...
HIGHMORE...MURDO...PRESHO...FORT THOMPSON
1021 AM CDT FRI AUG 22 2008 /921 AM MDT FRI AUG 22 2008/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL DEVELOP LATE THIS MORNING AND AFTERNOON. THOSE
WINDS WILL PERSIST THROUGH THE AFTERNOON...BUT WILL DECREASE
RAPIDLY BY EARLY EVENING.  

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS
SHOULD ALSO EXERCISE CAUTION THIS MORNING WITH THE STRONG WINDS.
SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS.

$$
TDK
000 
WWUS73 KABR 222018
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
318 PM CDT FRI AUG 22 2008

.SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO THE
REGION THIS EVENING...BRINGING WITH IT GUSTY WINDS...ESPECIALLY
OVER PARTS OF CENTRAL AND NORTHERN SOUTH DAKOTA.

SDZ036-045-048-051-222130-
/O.CAN.KABR.WI.Y.0014.000000T0000Z-080823T0000Z/
HYDE-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...HIGHMORE...MURDO...PRESHO...
FORT THOMPSON
318 PM CDT FRI AUG 22 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS ARE NOW EXPECTED TO AVERAGE BELOW ADVISORY CRITERIA FOR
THIS REGION...THUS THE ADVISORY HAS BEEN CANCELLED.

$$

SDZ005-010-230200-
/O.EXB.KABR.WI.Y.0014.000000T0000Z-080823T0200Z/
MCPHERSON-EDMUNDS-
INCLUDING THE CITIES OF...EUREKA...IPSWICH
318 PM CDT FRI AUG 22 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL CONTINUE LATE THIS AFTERNOON...AND INTO THE EARLY
EVENING HOURS. BY MID TO LATE EVENING THE WINDS SHOULD ABATE.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS
SHOULD ALSO EXERCISE CAUTION THIS MORNING WITH THE STRONG WINDS.
SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS.

$$

SDZ003-004-009-015-016-033>035-230200-
/O.EXT.KABR.WI.Y.0014.000000T0000Z-080823T0200Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE
318 PM CDT FRI AUG 22 2008 /218 PM MDT FRI AUG 22 2008/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL CONTINUE LATE THIS AFTERNOON...AND INTO THE EVENING
HOURS. BUT...THE WINDS WILL DECREASE RAPIDLY BY MID TO LATE
EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS
SHOULD ALSO EXERCISE CAUTION THIS MORNING WITH THE STRONG WINDS.
SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS.

$$
TDK
000 
WWUS73 KABR 222026 CCA
NPWABR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
324 PM CDT FRI AUG 22 2008

.SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO THE
REGION THIS EVENING...BRINGING WITH IT GUSTY WINDS...ESPECIALLY
OVER PARTS OF CENTRAL AND NORTHERN SOUTH DAKOTA.

SDZ036-045-048-051-222130-
/O.CAN.KABR.WI.Y.0014.000000T0000Z-080823T0000Z/
HYDE-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...HIGHMORE...MURDO...PRESHO...
FORT THOMPSON
324 PM CDT FRI AUG 22 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS ARE NOW EXPECTED TO AVERAGE BELOW ADVISORY CRITERIA FOR
THIS REGION...THUS THE ADVISORY HAS BEEN CANCELLED.

$$

SDZ005-010-230200-
/O.COR.KABR.WI.Y.0014.000000T0000Z-080823T0200Z/
MCPHERSON-EDMUNDS-
INCLUDING THE CITIES OF...EUREKA...IPSWICH
324 PM CDT FRI AUG 22 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL CONTINUE LATE THIS AFTERNOON...AND INTO THE EARLY
EVENING HOURS. BY MID TO LATE EVENING THE WINDS SHOULD ABATE.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE...OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS SHOULD
ALSO EXERCISE CAUTION. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING
THEM INDOORS.

$$

SDZ003-004-009-015-016-033>035-230200-
/O.COR.KABR.WI.Y.0014.000000T0000Z-080823T0200Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE
324 PM CDT FRI AUG 22 2008 /224 PM MDT FRI AUG 22 2008/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH...WITH HIGHER GUSTS
POSSIBLE...WILL CONTINUE LATE THIS AFTERNOON...AND INTO THE EVENING
HOURS. BUT...THE WINDS WILL DECREASE RAPIDLY BY MID TO LATE
EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE...OR LIGHT WEIGHT VEHICLE. THOSE PULLING TRAILERS SHOULD
ALSO EXERCISE CAUTION.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TDK
000 
WWUS73 KABR 230156
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
856 PM CDT FRI AUG 22 2008

...WIND ADVISORY CANCELED...

.WINDS HAVE DIMINISHED AND THE ADVISORY IS CANCELED.

SDZ003>005-009-010-015-016-033>035-230300-
/O.CAN.KABR.WI.Y.0014.000000T0000Z-080823T0200Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-STANLEY-
SULLY-HUGHES-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FORT PIERRE...
ONIDA...PIERRE
856 PM CDT FRI AUG 22 2008 /756 PM MDT FRI AUG 22 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND
ADVISORY. 

THE WIND HAS DIMINISHED AND THE WIND ADVISORY IS CANCELED.

$$
KEEFE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Aug 21, 9:23 PM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, Aug 21, 9:23 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
923 PM CDT THU AUG 21 2008

.UPDATE...
FORECAST IS DOING WELL. TEMPERATURES ARE FALLING A LITTLE FASTER
THAN EXPECTED BUT WITH STRONG SURFACE WINDS EXPECT THIS TO EVEN
OUT SOON. THUNDERSTORMS IN NORTH DAKOTA LOOK LIKE THEY WILL STAY
NORTH OF THIS AREA. NO CHANGES WILL BE MADE TO THE GOING PACKAGE.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
STRONG SYSTEM PER MODELS AND RECENT SATELLITE PIX IS PUNCHING
INTO AND THROUGH THE NORTHERN ROCKIES WITH AN ASSOCIATED 100KT+ JET
MAX. SYNOPTIC SCALE LIFT SHOULD SPREAD OUT ACROSS WESTERN NORTH
DAKOTA THIS EVENING AS LEFT EXIT REGION OF JET MAX ENTERS THE
AREA. MEANWHILE...SURFACE FRONT WILL ALSO BEGIN SURGING EAST AS
PRESSURE RISES INCREASE UNDER CONFLUENT FLOW ALOFT POST JET MAX.
AHEAD OF THE FRONT WINDS WILL REMAIN SOMEWHAT OF AN ISSUE INTO THE
EVENING HOURS. IN THE LAST HOUR SFC WINDS HAVE BEGUN PEGGING
ADVISORY CRITERIA AT MOST ASOS LOCATIONS. WILL WAIT TILL LAST
MINUTE TO DECIDE ON WIND ADVISORY FOR THE EVENING HOURS.
THUNDERSTORM POTENTIAL AHEAD OF THE BOUNDARY DOES NOT LOOK TOO
IMPRESSIVE ACROSS CWA. THERE IS A FAIR AMOUNT OF SURFACE BASED
CAPE ACROSS THE REGION...BUT CONVECTIVE INHIBITION REMAINS QUITE
HIGH UNDER VERY WARM THERMAL RIDGE ALOFT. AND MODELS INDICATE THAT
THE THERMAL RIDGE WILL ONLY INTENSIFY JUST AHEAD OF THE BOUNDARY TNT.
NONETHELESS STRONG LLJ AND SOME SURFACE CONVERGENCE AHEAD OF FRONT
COULD SPARK AN ISOLATED STORM...SO WILL MAINTAIN SLIGHT CHANCE
POPS FOR NORTHERN CWA...WHICH IS CO-LOCATED WITH STRONGEST
SYNOPTIC SCALE LIFT. IN ACCORDANCE WITH THE POP...CONFIDENCE IS
LOW THAT THERE WILL BE ANY MEASURABLE RAIN OVER THE FORECAST AREA
TNT. FRONT BLOWS THROUGH EARLY ON FRIDAY WITH MUCH DRIER AND
SOMEWHAT COOLER AIR FOR THE REST OF THE WEEKEND. MAV GUIDANCE
LOOKED OKAY WITH A FEW TWEAKS...ESPECIALLY TO AFTERNOON
HIGHS...WHICH IS WHERE THAT PARTICULAR GUIDANCE HAS HAD A RECENT
WARM BIAS.

.LONG TERM...SUNDAY THROUGH THURSDAY
MODELS ARE IN A FAIR AGREEMENT THROUGHOUT THE EXTENDED. THE PERIOD
OPENS WITH A WEAK MID/UPPER LEVEL TROF IN THE EASTERN CONUS AND
RIDGE OVER THE ROCKIES. THIS LEAVES THE AREA UNDER NORTHWEST FLOW
ALOFT. AT THE SURFACE...A LARGE AREA OF HIGH PRESSURE VIRTUALLY
DOMINATES THE MIDWEST. THE HIGH SLOWLY MOVES EASTWARD WHICH ALLOWS
FOR RETURN FLOW INTO THE CENTRAL AND NORTHERN PLAINS. HAVE
INTRODUCED SLIGHT POPS ACROSS THE SOUTHWEST PORTION OF THE CWA
SUNDAY NIGHT THROUGH MONDAY NIGHT AS MODELS INDICATE A THETA-E
RIDGE...ALONG WITH ML CAPES ABOVE 1500 J/KG. HOWEVER...AM A BIT
CONCERNED WITH THE AMOUNT OF MOISTURE ADVECTION AS GUIDANCE DEW
POINTS ARE SHOWN IN THE MID TO UPPER 50S. THE MID/UPPER LEVEL
RIDGE BEGINS TO BREAKDOWN TOWARDS THE MIDDLE OF THE WEEK AS AN
TROF PUSHES THROUGH THE ROCKIES. DUE TO MODEL UNCERTAINTY...HAVE
ADJUSTED HPC GUIDANCE WITH THE REGARDS TO A MID/UPPER LEVEL TROF
AND SURFACE COLD FRONT THE IS EXPECTED TO SWING THROUGH THE AREA
BY THE END OF THE WORK WEEK.

&&

.AVIATION...
GUSTY SURFACE WIND IS AGAIN A PROBLEM TONIGHT. CEILINGS IN THE
WEST AND CENTRAL PARTS OF THE AREA WILL REMAIN UNLIMITED. CEILINGS
IN THE EAST ESPECIALLY AROUND KATY ARE CURRENTLY MVFR WITH
CEILINGS BETWEEN TWO AND THREE THOUSAND FEET. SATELLITE TRENDS
SUGGEST THIS AREA WILL ERODE THIS EVENING AND RETURN UNLIMITED
CEILINGS TO KATY HOWEVER MVFR CEILINGS WILL LINGER EAST OF THERE
INTO WEST CENTRAL MINNESOTA THROUGH MUCH OF TONIGHT. VISIBILITY
WILL REMAIN UNRESTRICTED FOR MOST OF THE NIGHT BUT SOME EARLY
MORNING PATCHY FOG IS EXPECTED ESPECIALLY IN THE EAST PART OF THE
AREA.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...KEEFE
SHORT TERM...TDK
LONG TERM...SD
AVIATION...KEEFE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Aug 22, 3:33 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
333 AM CDT FRI AUG 22 2008

MNZ039-046-SDZ005>008-010-011-017>023-037-230845-
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND-
333 AM CDT FRI AUG 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-004-009-015-016-033>036-045-048-051-230845-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
JONES-LYMAN-BUFFALO-
333 AM CDT FRI AUG 22 2008 /233 AM MDT FRI AUG 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS FROM 25 TO 35 MPH..WITH HIGHER GUSTS...ARE
POSSIBLE THIS MORNING. THE WINDS SHOULD BEGIN TO DIMINISH BY LATE
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

HINTZ

Nearby

Wind Advisories in South Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.